Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Causes Of Gynecomastia

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

gynecomastia - caused by new drug therapy?

I recently (3 months)changed my regimen to Sustiva, Videx & Abacavir with Videx which I did not change. I changed drugs mainly due to the high triglycerides and cholesterol from PI drugs. Recently (3 weeks) started taking l-glutamine because of...
Douglas T. Dieterich, M.D.

Response from Douglas T. Dieterich, M.D.

New York University, School of Medicine
None of those drugs are classically known to cause gynecomastia, although anything is possible. Usually it is testosterone or anabolics that cause gynecomastia. Keep it eye on it with your MD. Are you taking any supplements that might have anabolic... Read more »

Gynecomastia

I have a SEVERE form of Gynecomastia that has caused me great pain mentally! As a public school... Read more »

Sustiva induced gynecomastia

Sorry if this is a duplicate question I have been asking on sites all over the web. I have mild... Read more »
Articles
TheBodyPRO.com

Current Research on the Mechanisms Causing Lipoatrophy and Potential Treatments

Differential Effect of HIV Protease Inhibitors on Adipogenesis: Intracellular Ritonavir Is Not Sufficient to Inhibit Differentiation (Poster 724) Authored by C. Vernochet, S. Azoulay, D. Duval, R. Guedj, G. Ailhaud, C. Dani A Prospective Cohort... Read more »
Johns Hopkins AIDS Service

Treatment of Hypogonadism in Men with HIV Infection

Introduction: A number of endocrine abnormalities have been reported in people infected with HIV. Among these, hypogonadism is well described, particularly as men progress to AIDS and in those who are wasting. Testosterone has both anabolic and... Read more »
Canadian AIDS Treatment Information Exchange

A Decade of Positive Faces: Sandy Lambert

Sandy Lambert, 51 Vancouver Advocate at the provincial and national levels Living with HIV for 14 years CD4 count: 1,008 Viral load: undetectable "A First Nation positive male who advocates on behalf of all Aboriginals living with HIV/AIDS for a... Read more »
TheBody.com

Hot Topics at TheBody.com's "Ask the Experts" Forums, August 28, 2012

Hot Topics at TheBody.com's "Ask the Experts" Forums, August 28, 2012 August 28, 2012 Visit the Forums "Hot Topics" Library Change/Update Subscription Living With HIV/AIDS Mixed-Status Couples Insurance,... Read more »
Connect With Others

Gynecomastia -- painful breast lumps

Posted by patrickf, 2 Replies
I've been HIV+ for about 15 years or so, on meds for 7-8yrs..... and have been doing VERY well.

However, within the last 30 days, I've developed a painful lump (about the size of a pencil eraser) under my right breast nipple. After a thorough... Read more »

Breast surgery and hiv

Posted by Anonymous
Has anyone had breast enlargement, or planning to?
Does anyone have information about the possible risks and side effects connected to hiv? Could lypodystrophy became a problem with breast implants?

Read more »